Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 11:12 AM EDT for Fulton County, Gwinnett County, Georgia. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 11:12 AM EDT (15:12 UTC)
- Expired
- Apr 19, 2019, 1:48 PM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked Creek near Norcross (CRKG1). The gauge peaked at 11.60 ft at Apr 19, 2019, 12:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
455
WGUS42 KFFC 191512
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1112 AM EDT Fri Apr 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Crooked Creek near Norcross affecting Fulton and Gwinnett Counties
Chattahoochee River near Roswell affecting Fulton County
South Fork Peachtree Creek near Atlanta affecting De Kalb and
Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC121-135-200511-
/O.NEW.KFFC.FL.W.0149.190419T1512Z-000000T0000Z/
/CRKG1.1.ER.190419T1448Z.190419T1500Z.000000T0000Z.UU/
1112 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Crooked Creek near Norcross.
* From this morning until further notice.
* At 11 AM Friday the stage was 11.1 feet and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of the
natural flood plain begins mainly on the left bank upstream and
downstream from the gauge at Spalding Drive.
&&
LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425
$$
GAC121-192103-
/O.NEW.KFFC.FL.W.0150.190419T1512Z-190419T2103Z/
/RWLG1.1.ER.190419T1442Z.190419T1446Z.190419T1503Z.UU/
1112 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Roswell.
* From this morning until this afternoon.
* At 10 AM Friday the stage was 9 feet and rising.
* Flood stage is 9 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 9 feet...Flood stage is reached. The water reaches the bottom
of the Ace Sand Company office and begins to flood the parking lot
of Don White Memorial Park on Riverside Road...and the parking lot
at the Azalea Park on Azalea Drive west of Roswell Road. Water will
approach the tennis courts at the Huntcliff Club across from Azalea
Park and begin to flood the road leading to the horse stables. The
storm drains will no longer function properly at Riverside Road and
Northcliff Trace.
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$
GAC089-121-200511-
/O.NEW.KFFC.FL.W.0151.190419T1512Z-000000T0000Z/
/SPJG1.1.ER.190419T1434Z.190419T1447Z.000000T0000Z.NO/
1112 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The South Fork Peachtree Creek near Atlanta.
* From this morning until further notice.
* At 10 AM Friday the stage was 13.2 feet and rising.
* Flood stage is 13 feet.
* At 13 feet...Flood stage is reached. Minor flooding of the
natural flood plain begins upstream and downstream from the gage on
Johnson Road. This includes low portions of the backyards of
residential homes on Noble Drive...Helen Drive and Kay Lane. This
height combined with the flow on North Fork Peachtree Creek may
also produce flooding further downstream on Peachtree Creek in
Fulton County.
&&
LAT...LON 3383 8431 3378 8430 3377 8435 3381 8439 3383 8433
$$2 follow-up statements
085 WGUS82 KFFC 191518 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1118 AM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near East Lithonia affecting De Kalb and Rockdale Counties ...The Flood Warning continues for the following rivers in Georgia... Crooked Creek near Norcross affecting Fulton and Gwinnett Counties GAC089-247-200518- /O.EXT.KFFC.FL.W.0138.190419T1516Z-190420T1210Z/ /YLOG1.1.ER.190419T1425Z.190420T0000Z.190420T0610Z.UU/ 1118 AM EDT Fri Apr 19 2019 ...Flood Warning extended until Saturday morning...The Flood Warning continues for The Yellow River near East Lithonia. * Until Saturday morning. * At 10 AM Friday the stage was 13.5 feet and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13 feet. * The river will continue rising to near 15.1 feet by this evening. The river will fall below flood stage after midnight tomorrow. * At 15 feet...Minor flooding continues and expands further into the woodlands and fields near the river upstream and downstream from the gage on Pleasant Hill Road. In Dekalb County...some flooding of backyards of homes begin on Harmony Hills Drive and Court. Johnson Creek flowing under Union Grove Road into the river begins to back up. && LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403 $$ GAC121-135-200518- /O.CON.KFFC.FL.W.0149.000000T0000Z-000000T0000Z/ /CRKG1.1.ER.190419T1448Z.190419T1500Z.000000T0000Z.UU/ 1118 AM EDT Fri Apr 19 2019 The Flood Warning continues for The Crooked Creek near Norcross. * Until further notice. * At 11 AM Friday the stage was 11.1 feet and rising. * Minor flooding is occurring. * Flood stage is 11 feet. * At 11 feet...Flood stage is reached. Minor flooding of the natural flood plain begins mainly on the left bank upstream and downstream from the gauge at Spalding Drive. && LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425 $$
791 WGUS82 KFFC 191748 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 148 PM EDT Fri Apr 19 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Crooked Creek near Norcross affecting Fulton and Gwinnett Counties GAC121-135-191818- /O.CAN.KFFC.FL.W.0149.000000T0000Z-190419T1748Z/ /CRKG1.1.ER.190419T1448Z.190419T1616Z.190419T1712Z.UU/ 148 PM EDT Fri Apr 19 2019 The Flood Warning is cancelled for The Crooked Creek near Norcross. * This takes effect immediately. * At 1 PM Friday the stage was 10.9 feet and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood stage is reached. Minor flooding of the natural flood plain begins mainly on the left bank upstream and downstream from the gauge at Spalding Drive. && LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 11:08 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 19, 11:08 AM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1108 AM EDT Fri Apr 19 2019 .UPDATE... Updated to add watch for E portions of the CWFA. && .PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/ UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 40 10 Atlanta 67 44 56 45 / 100 40 40 5 Blairsville 65 38 48 37 / 100 60 50 20 Cartersville 66 43 55 40 / 90 50 50 10 Columbus 70 46 63 44 / 90 20 10 0 Gainesville 68 43 53 42 / 100 50 50 10 Macon 74 45 61 44 / 100 20 10 0 Rome 66 42 56 40 / 80 60 50 5 Peachtree City 67 44 59 42 / 100 30 30 0 Vidalia 77 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Hancock... Jefferson...Johnson...Laurens...Montgomery...Taliaferro... Telfair...Toombs...Treutlen...Warren...Washington...Wheeler... Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be east of a line from Athens to Milledgeville to Abbeville. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 10:26 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1026 AM EDT Fri Apr 19 2019
GAZ036-037-047>049-059-060-071-072-082-191500-
Morgan GA-Putnam GA-Walton GA-Monroe GA-Bibb GA-Jones GA-Jasper GA-
Clarke GA-Oconee GA-Newton GA-
1026 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHWESTERN
PUTNAM...SOUTHEASTERN WALTON...EASTERN MONROE...NORTHWESTERN BIBB...
NORTHWESTERN JONES...JASPER...WESTERN CLARKE...OCONEE AND EASTERN
NEWTON COUNTIES UNTIL 1100 AM EDT...
At 1026 AM EDT...a line of thunderstorms was along a line extending
from Pannell to Bolingbroke...and moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Monroe, Madison, Monticello, Social Circle, Rutledge, Newborn, North
High Shoals, Mansfield, Bostwick, Good Hope, Shady Dale,
Athens-Clarke County, Bradley, Wayside, Eastville, Round Oak,
Pannell, Eudora, McElheneys Crossroads and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3398 8343 3304 8356 3284 8387 3377 8371
TIME...MOT...LOC 1426Z 214DEG 22KT 3376 8369 3297 8382
WIND...40MPHLocal storm report, Apr 19, 10:48 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 2 NE JONES CROSSROADS 32.88N 85.01W
04/19/2019 TROUP GA BROADCAST MEDIA
A LARGE SECTION OF BILL TAYLOR RD WAS COMPLETELY WASHED
OUT.
&&
EVENT NUMBER FFC1900171
RWILLISLocal storm report, Apr 19, 10:56 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM TSTM WND DMG 2 NNW BERKELEY LAKE 34.01N 84.20W
04/19/2019 FULTON GA BROADCAST MEDIA
A LARGE TREE AND SEVERAL UTILITY POLES WERE DOWNED ONTO
OLD ALABAMA ROAD.
&&
EVENT NUMBER FFC1900172
RWILLISLocal storm report, Apr 19, 11:02 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 1 NNW HILLTOP 33.12N 84.44W
04/19/2019 PIKE GA EMERGENCY MNGR
SIGNIFICANT FLOODING CAUSED THE CLOSURE OF MILNER RD
JUST NORTH OF THE INTERSECTION OF BOTTOMS ROAD.
&&
EVENT NUMBER FFC1900173
RWILLISLocal storm report, Apr 19, 11:04 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 2 S HOLLONVILLE 33.13N 84.45W
04/19/2019 PIKE GA EMERGENCY MNGR
FLOODING CAUSED THE CLOSURE OF TURNER ROAD BETWEEN
MILNER ROAD AND CONCORD ROAD.
&&
EVENT NUMBER FFC1900174
RWILLISLocal storm report, Apr 19, 11:10 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 2 SE HOLLONVILLE 33.15N 84.43W
04/19/2019 PIKE GA EMERGENCY MNGR
TURNER ROAD WAS ALSO CLOSED ONE-QUARTER MILE NORTH OF
HOLLONVILLE ROAD DUE TO SIGNIFICANT FLOODING.
&&
EVENT NUMBER FFC1900175
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.